After reading reviews and side effects it seems that not many people who take bromoctiptine experience severe depression as a side effect. Unfortunately, I cannot go on with bromoctiptine for more than 2 weeks at a time due to the severe depression it causes. I had the same issue with cabergoline. However, I have had absolutely no issues with nausea, headaches, or fatigue, which seems to be the main complaint from other users.
You don't seem to have a question. I consider you fortunate not to have the side effects of an addiction of some variety from these drugs. The severe depression is definitely a bad enough side effect. Here's a link to drugs that are in the same class should you want to try one of them:
If you're taking bromocriptine for hyperprolactinemia, this link has the only reviews on this site from people taking this drug. You might be interested in what they say:
- Bromocriptine Information for Consumers
- Bromocriptine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bromocriptine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2010 • 1 answer
Posted 13 May 2010 • 2 answers
Did anyone try bromocriptine deratives it gave me vomitings. can anyone guide me with the dosages p?
Posted 22 Nov 2010 • 1 answer
Posted 11 Feb 2013 • 1 answer
Posted 29 Aug 2015 • 0 answers